# SDR DL757080864

- Difficulty date: June 12, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N647DL
- Make and model: Boeing 757232
- Aircraft serial: 24218
- Aircraft time: 65,405 hours, 29,644 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1640 LBL FLOOR STRUCTURE "T" CHORD REPAIR EXFOLIATED AT FASTENER HOLE.  REPLACED DAMAGED FLOOR STRUCTURE IAW SRM 53-00-51.
